Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 573967, 8 pages
http://dx.doi.org/10.5402/2012/573967
Research Article

Bianchi Types II, VIII, and IX String Cosmological Models in Brans-Dicke Theory of Gravitation

Department of Applied Mathematics, Andhra University, Andhra Pradesh Visakhapatnam 530 003, India

Received 7 August 2011; Accepted 20 September 2011

Academic Editors: J. BičÑk, G. Cleaver, and W.-H. Steeb

Copyright © 2012 V. U. M. Rao and M. Vijaya Santhi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. U. M. Rao and M. Vijaya Santhi, “Bianchi Types II, VIII, and IX String Cosmological Models in Brans-Dicke Theory of Gravitation,” ISRN Mathematical Physics, vol. 2012, Article ID 573967, 8 pages, 2012. doi:10.5402/2012/573967